# SDR FDEA202209032155

- Difficulty date: September 3, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 94,880 hours, 22,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE RIB DOUBLER AT STATION XOS 667 FOUND CRACK. RIGHT WING - FIXED LEADING EDGE AT STATION XOS 667 CRACKED RIB DOUBLER REMOVED   AND REPLACED AS PER SRM 51-31-01-OG. RIB DOUBLER FABRICATED AS PER DOUGLAS   DRAWING ARB3954 REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE:  9/6/2022
